| Model Number |
MAJ-2318 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the water filter had not been replaced in 2 years.The reported issue occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.A root cause could not be identified.Based on the results of the investigation, the most likely cause of the filter not being replaced was the instructions for use not being followed.The event can be detected/prevented by following the instructions for use which state: operation manual "chapter 7 monthly or weekly tasks 7.2 replacing the water filter (maj-2318)".Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.